# SDR DALA2021042902474

- Difficulty date: April 28, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N369NB
- Make and model: Airbus A319-114
- Aircraft serial: 2047
- Aircraft time: 47,461 hours, 24,413 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3169 - ON SVC CHK FOUND 2R POWER ASSIST BOTTLE LOW. CORRECTIVE ACTION: SVC ASSIST BOTTLE PER ALT PROC A321 AMM. (7653831)
